Economics at your fingertips  

On skew sticky Brownian motion

Wajdi Touhami

Statistics & Probability Letters, 2021, vol. 173, issue C

Abstract: This paper deals with an important sticky diffusion process which is constructed by independently changing the signs of excursions of a reflected sticky Brownian motion. We compute the associated resolvent, semigroup and generator. A stochastic representation result for a class of nonnegative functions is provided. Also, we explore the trivariate density of position, local time and occupation time of this diffusion.

Keywords: Skew sticky Brownian motion; Resolvent; Trivariate density; Local time; Occupation time (search for similar items in EconPapers)
Date: 2021
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2021.109086

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Page updated 2021-06-30
Handle: RePEc:eee:stapro:v:173:y:2021:i:c:s0167715221000481